# SDR SWAA2022072733124

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 51,675 hours, 34,764 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Peeling
- Location: R/H Wing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PEELING UP ON RIGHT OUTBOARD AFT FLAP. / [01] INSPECTED AREA OF DAMAGE ON RH O/B AFT FLAP INBOARD END. DAMAGE MEASURED 8? BY 12?. C/W EA 22-157-02190. REINSPECT EACH CYCLE; PERMANENT REPAIR REQUIRED WITHIN 5 CYCLES.
